MathSciNet Relay Station
MathSciNet bibliographic data
MR948100 11G05 (11G15 11Q25 11S40 19F27)
Coleman, Robert; de Shalit, Ehud $p$-adic regulators on curves and special values of $p$-adic $L$-functions. Invent. Math. 93 (1988), no. 2, 239–266.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement